On Cohomology theory for topological groups

Khedekar, Arati S. ; Rajan, C. S. (2012) On Cohomology theory for topological groups Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 122 (2). pp. 221-242. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/mathsci/


We construct some new cohomology theories for topological groups and Lie groups and study some of its basic properties. For example, we introduce a cohomology theory based on measurable cochains which are continuous in a neighbourhood of identity. We show that if G and A are locally compact and second countable, then the second cohomology group based on locally continuous measurable cochains as above parametrizes the collection of locally split extensions of G by A.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:95360
Deposited On:07 Nov 2012 04:29
Last Modified:19 May 2016 08:00

Repository Staff Only: item control page